# SDR FDEA201103020823

- Difficulty date: March 2, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA 360 - 480 BL 0.  REMOVED SEAT TRACK FROM BS 360 - 480 BL 0, FABRICATED NEW SEAT TRACK SECTION,   TREATED AND PRIMED. INSTALLED SEAT TRACK IAW SRM 53-10-2 FIG 7A AND SRM 53-10-5 FIG 1 SRM 51-30-2.
